# SDR QMLA2012121512191

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N625CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6596
- Aircraft time: 2,282 hours, 8,000 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Condition: Failed
- Location: Main Rotor Head
- Stage of operation: AA
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT BEGAN TO EXPEREINCE A 1 TO 1 VERTICAL VIBRATION AND I FELT FEEDBACK IN THE CYCLIC.  DECLARED AN EMERGENCY, AND EXECUTED A ROLL ON LANDING WITHOUT INCIDENT.   MX INSPECTED THE ACFT AND DISCOVERED THAT THE LOWER BEARING ON THE BLACK PITCH CHANGE LINK HAD FAILED AND CAME UNSTAKED FROM THE ROD END.
